# SDR DALA2014063003832

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 32,918 hours, 14,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME IS WORN AT LT SIDE 10:00 POSITION APPROXIMATELY 48 INCHES AFT OF AFT PRESSURE BULKHEAD.  REPAIRED IAW SRM 53-10-02, FIG 2.
